Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3 (1998), Issue 3-4, Pages 343-362
http://dx.doi.org/10.1155/S1085337598000591

The τ-fixed point property for nonexpansive mappings

Departamento de Análisis Matemático, University of Valencia, Spain

Received 4 March 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tomás Domínguez Benavides, jesús García Falset, and Maria A. Japón Pineda, “The -fixed point property for nonexpansive mappings,” Abstract and Applied Analysis, vol. 3, no. 3-4, pp. 343-362, 1998. doi:10.1155/S1085337598000591